Unirationality of Enriques surfaces in characteristic two
Compositio Mathematica, Volume 45 (1982) no. 3, p. 393-398
@article{CM_1982__45_3_393_0,
     author = {Blass, Piotr},
     title = {Unirationality of Enriques surfaces in characteristic two},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {3},
     year = {1982},
     pages = {393-398},
     zbl = {0549.14019},
     mrnumber = {656613},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_3_393_0}
}
Blass, Piotr. Unirationality of Enriques surfaces in characteristic two. Compositio Mathematica, Volume 45 (1982) no. 3, pp. 393-398. http://www.numdam.org/item/CM_1982__45_3_393_0/

[1] E. Bombieri and D. Mumford: Enriques' classification of surfaces in characteristic p > 0, III. Invent. Math 36 (1976) 197-232. | MR 491720 | Zbl 0336.14010

[2] R. Crew: Thesis, Princeton University, 1981.

[3] E. Kunz: Differentialformen auf algebraischen varietäten mit singularitäten. I. Manuscripta Math. 15 (1975) 91-108. | MR 384802 | Zbl 0299.14013

[4] E. Kunz: Differentialformen auf algebraischen varietäten mit singularitäten. II. Abh. Math., Seminar Hamburg, 47 (1978), 43-70. | MR 504113 | Zbl 0379.14005

[5] T. Katsura: Surfaces unirationnelles en caractéristique p, C. R. Acad. Sc. Paris, Ser. A, t. 288 (1979) 45-47. (Theorem 5). | MR 522017 | Zbl 0429.14011

[6] R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics, Springer, 1977. | MR 463157 | Zbl 0367.14001

[7] J.S. Milne: Étale Cohomology, Princeton University Press, 1980. | MR 559531 | Zbl 0433.14012

[8] M. Artin, A. Grothendieck and J.L. Verdier: Théorie des Topos et Cohomologie Étale des Schémas, vol. 2, Lecture Notes in Mathematics 270, Springer Verlag, 1972. | MR 354653 | Zbl 0237.00012

[9] A.N. Rudakov and I.R. Šafarevič: Supersingular K3 surfaces over fields of characteristic two. Math. USSR-Izv. 13 (1979) 147-165. | Zbl 0424.14008

[10] T. Shioda: An example of unirational surfaces in characteristic p. Math. Ann. 211 (1974) 233-236. | MR 374149 | Zbl 0276.14018

[11] T. Shioda: Some results on unirationality of algebraic surfaces. Math. Ann. 230 (1977) 153-168. | MR 572983 | Zbl 0343.14021

[12] O. Zariski: An Introduction to the Theory of Algebraic Surfaces. Lecture Notes in Mathematics 83, Springer Verlag, 1969. | MR 263819 | Zbl 0177.49001

[13] O. Zariski and P. Samuel: Commutative Algebra, vol. 2, Van Nostrand, 1960. | MR 120249 | Zbl 0121.27801